Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Optrex Allergy 2% w/v Eye Drops contain the active ingredient known as sodium cromoglicate and are used to ease the signs of allergic reactions such as watery, itchy, bloodshot or infected eyes and swollen eyelids.
The active ingredient is an anti-allergy medicine and works by preventing the body from releasing the substances which cause the allergic reaction. When used as directed, Optrex Allergy 2% w/v Eye Drops are proven to reduce the symptoms of allergies such as hay fever, dust mites and other irritants such as pet hair.
Optrex Allergy 2% w/v Eye Drops do not require a prescription, but buyers must be aged 16 years or older. They are available to order from Click Pharmacy with next day delivery available.
Optrex Allergy 2% w/v Eye Drops are available in this dosage only.
Optrex Allergy 2% w/v Eye Drops comes in a 10ml bottle which contains 200 mg of Sodium Cromoglicate. It is suitable for adults and children and is only to be used in the eyes. Insert 1-2 drops into each eye 4 times per day or as directed by your doctor.
The active ingredient, sodium cromoglicate, prevents the body from releasing the substances which cause allergic reactions. Allergy symptoms could include watery, itchy, red or inflamed eyes and swollen eyelids and are caused by allergies such as hay fever, dust mites and other irritants such as pet hair.
Like all medicines, this medicine may cause side effects. Stop using immediately if the itching, redness and swelling becomes more severe as you may be allergic to the eye drops. You may experience mild eye irritation or some stinging/burning and blurring of eyesight which should only happen for a short time after using them.
If symptoms persist for longer than a few days or become serious, speak to your doctor or pharmacist. Side effects may vary so talk to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not use Optrex Allergy 2% w/v Eye Drops if you are allergic to Sodium Cromoglicate or any of the other ingredients of Optrex Allergy 2% w/v Eye Drops.
Do not use Optrex Allergy 2% w/v Eye Drops if you are wearing soft contact lenses.
Speak with your doctor or pharmacist if you are taking or are about to start taking any other medicines.
Your vision may become blurred immediately after use so do not use Optrex Allergy 2% w/v Eye Drops if you are about to operate heavy machinery.
Speak with your doctor or pharmacist if you are pregnant or breastfeeding or are likely to become pregnant while using.
Optrex Allergy 2% w/v Eye Drops and Opticrom Allergy Single Dose 2% w/v Eye Drops both have Sodium Cromoglicate 2% as the active ingredient. Opticrom Allergy Single Dose 2% w/v Eye Drops however are individual doses rather than a single bottle of medicine.
Murine Irritation & Redness Relief Eye Drops have naphazoline hydrochloride as the active ingredient which acts as a vaso-constrictor and reduces blood flow to the affected area to alleviate irritation.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
21 October 2020